MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN. 2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL

ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN. 2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 08106126190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Chemical Problem (2893); Device Ingredient or Reagent Problem (2910)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number was (b)(6) the investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable tina-quant lipoprotein (a) gen.2 results from the cobas c 503 analytical unit.Sample 1 initial result was 87 mg/dl and the repeat result was 42 mg/dl.Sample 2 initial result was 61 mg/dl and the repeat result was 26 mg/dl.No questionable results were reported outside of the laboratory.The repeat result was believed to be correct.
 
Additional Manufacturer Narrative
The field service engineer evaluated the instrument and did not find a specific cause for the issue.The instrument performance was verified by precision testing and the issue appeared to be resolved.As qc recovery was within the customer's established ranges, there was no indication of a performance issue with the reagent.Multiple abnormal aspiration and sample short alarms were noted in the analyzer alarm trace.This was an indication of possible poor sample quality.The investigation did not identify a product problem.The specific cause of the event could not be determined.

Brand Name
TINA-QUANT LIPOPROTEIN (A) GEN. 2
Common Device Name
LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21019039
Report Number1823260-2024-03824
Device Sequence Number18430710
Product Code DFC
UDI-Device Identifier07613336140833
UDI-Public07613336140833
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K122722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number08106126190
Device Lot Number78461901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer01/13/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown